# SDR CALA2025111311186

- Difficulty date: October 27, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD PANEL SUPPORT LOWER CENTER AT STA 500I, S-25L TO S-25R HAS CORROSION REQUIRE REPLACEMENT. REMOVED AND INSTALLED NEW PANEL SUPPORT LOWER CENTER ON FWD CARGO COMPARTMENT AFT BULKHEAD AT BS 500I, S25L - S25R. IAW SRM 51-40-02-0G-0, 51-40-05-0G-0 AND 51-40-08-0G-0.
